# SDR GTIA2024051138112

- Difficulty date: May 8, 2024
- Submitted: May 12, 2024
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 17,341 hours, 7,749 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT @CRUISE ISOLATED TO PAC 1 SMELLED LIKE VOMIT -PERFORMED TSM 05-50-00-810-831-A AND ACCOMPLISHED LEVEL A DECONTAMINATION OF ECS. NO SIGNS OF ANY ODOR.
